# SDR CA000215027

- Difficulty date: January 2, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 43,232 hours
- Engine: Ge CF650C2
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161216
- Condition: Split
- Location: Hyd System
- Component: Press Manifold
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF GREEN SYSTEM HYD FLUID LED TO LANDING. INVESTIGATION REVEALED A DAMAGED O-RING ON THE PRESSURE MANIFOLD. O-RING REPLACED.
